A 27 years old Woman with Drug Reaction with Eosinophilic and Systemic Syndrome (DRESS) induced by 2nd Line treatment of Multi Drug Resistance Tuberculosis: A Case Report
Keywords:antituberculosis, DRESS, drug eruption, eosinophilia, levofloxacine, MDR
Introduction: Drug Reaction with Eosinophilic and Systemic Syndrome (DRESS) also known as Drug
Induced Hypersensitivity Syndrome initially recognized as a severe drug – induce hypersensitivity occurring
2-8 weeks after drugs introduction.
Case presentation: We report a 27 years-old woman treated by pyrazinamide, ethambutol, capreomycin,
levofloxacin, cycloserine, and bedaquiline as an individual treatment for relaps multiple drug resistance
pulmonary tuberculosis, then after eighteen days of treatment she admitted to our hospital because of her
complaint about progressive skin rash, periodic fever, multiple lymphadenopathy, increased of eosinophilia
count, liver function test and renal function test. She have recovered after stopped the drugs and was given
Conclusion: Every patients with multi drug resistant (MDR) tuberculosis who receive 2nd line of MDR
tuberculosis treatment have a possibility to develop DRESS. Giving of new individual treatment after
DRESS resolved, can lead to patient’s cure.
How to Cite
This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.
Re use and mixing of content policy- We follow Creative Commons Licence Policy. We follow CC BY. Please refer below for all details
This license lets others distribute, remix, adapt, and build upon our work, even commercially, as long as they credit us for the original creation.
- The journal allows readers to read, download, copy, distribute, print, search, or link to the full texts of its articles and allow readers to use them for any other lawful purpose.
- The journal allows the author(s) to hold the copyright without restrictions.
- The journal allows the author(s) to retain publishing rights without restrictions